Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 23
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Cherednik, Ivan and Danilenko, Ivan 2016. DAHA and iterated torus knots. Algebraic & Geometric Topology, Vol. 16, Issue. 2, p. 843.

    MOTEGI, KIMIHIKO and TAKATA, TOSHIE 2016. The slope conjecture for graph knots. Mathematical Proceedings of the Cambridge Philosophical Society, p. 1.

    Charles, L. and Marché, J. 2015. Knot state asymptotics I: AJ conjecture and Abelian representations. Publications mathématiques de l'IHÉS, Vol. 121, Issue. 1, p. 279.

    Hikami, Kazuhiro and Lovejoy, Jeremy 2015. Torus knots and quantum modular forms. Research in the Mathematical Sciences, Vol. 2, Issue. 1,

    Ruppe, Dennis 2015. The AJ-conjecture and cabled knots over the figure eight knot. Topology and its Applications, Vol. 188, p. 27.

    Ruppe, Dennis and Zhang, Xingru 2015. The AJ-Conjecture and cabled knots over torus knots. Journal of Knot Theory and Its Ramifications, Vol. 24, Issue. 09, p. 1550051.

    Tran, Anh T. 2015. The strong AJ conjecture for cables of torus knots. Journal of Knot Theory and Its Ramifications, Vol. 24, Issue. 14, p. 1550072.

    Beem, Christopher Dimofte, Tudor and Pasquetti, Sara 2014. Holomorphic blocks in three dimensions. Journal of High Energy Physics, Vol. 2014, Issue. 12,

    Murakami, Hitoshi 2014. The Colored Jones Polynomial, the Chern–Simons Invariant, and the Reidemeister Torsion of a Twice–Iterated Torus Knot. Acta Mathematica Vietnamica, Vol. 39, Issue. 4, p. 649.

    Tran, Anh T 2013. Proof of a stronger version of the AJ Conjecture for torus knots. Algebraic & Geometric Topology, Vol. 13, Issue. 1, p. 609.

    Cherednik, I. 2012. Jones Polynomials of Torus Knots via DAHA. International Mathematics Research Notices,

    Dijkgraaf, Robbert Fuji, Hiroyuki and Manabe, Masahide 2011. The volume conjecture, perturbative knot invariants, and recursion relations for topological strings. Nuclear Physics B, Vol. 849, Issue. 1, p. 166.


    HIKAMI, KAZUHIRO and MURAKAMI, HITOSHI 2008. COLORED JONES POLYNOMIALS WITH POLYNOMIAL GROWTH. Communications in Contemporary Mathematics, Vol. 10, Issue. supp01, p. 815.

    Zheng, Hao 2007. Proof of the Volume Conjecture for Whitehead Doubles of a Family of Torus Knots. Chinese Annals of Mathematics, Series B, Vol. 28, Issue. 4, p. 375.

    HIKAMI, KAZUHIRO 2004. DIFFERENCE EQUATION OF THE COLORED JONES POLYNOMIAL FOR TORUS KNOT. International Journal of Mathematics, Vol. 15, Issue. 09, p. 959.

    MURAKAMI, HITOSHI 2004. ASYMPTOTIC BEHAVIORS OF THE COLORED JONES POLYNOMIALS OF A TORUS KNOT. International Journal of Mathematics, Vol. 15, Issue. 06, p. 547.

    Hikami, Kazuhiro 2003. Volume Conjecture and Asymptotic Expansion ofq-Series. Experimental Mathematics, Vol. 12, Issue. 3, p. 319.

    Hikami, Kazuhiro and Kirillov, Anatol N. 2003. Torus knot and minimal model. Physics Letters B, Vol. 575, Issue. 3-4, p. 343.

    Murakami, Hitoshi and Murakami, Jun 2001. The colored Jones polynomials and the simplicial volume of a knot. Acta Mathematica, Vol. 186, Issue. 1, p. 85.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 117, Issue 1
  • January 1995, pp. 129-135

The coloured Jones function and Alexander polynomial for torus knots

  • H. R. Morton (a1)
  • DOI:
  • Published online: 24 October 2008

In [2] it was conjectured that the coloured Jones function of a framed knot K, or equivalently the Jones polynomials of all parallels of K, is sufficient to determine the Alexander polynomial of K. An explicit formula was proposed in terms of the power series expansion , where JK, k(h) is the SU(2)q quantum invariant of K when coloured by the irreducible module of dimension k, and q = eh is the quantum group parameter.

In this paper I show that the explicit formula does give the Alexander polynomial when K is any torus knot.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[4]M. Rosso and V. F. R. Jones . On the invariants of torus knots derived from quantum groups, Journal of Knot Theory and its Ramifications 2 (1993), 97112.

[5]N. Y. Reshetikhin and V. G. Turaev . Ribbon graphs and their invariants derived from quantum groups. Comm. Math. Phys. 127 (1990), 126.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *